# SDR SWIA200110410

- Difficulty date: November 29, 2001
- Submitted: December 7, 2001
- Operation: Air carrier
- Aircraft: N298SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120328
- Aircraft time: 12,307 hours, 18,046 cycles
- System (JASC): 3020 · Air Intake Anti/De-Ice System
- Part: Pressure Switch
- Part number: 211C117183
- Part serial: V1C034A
- Condition: Failed
- Location: Rt Engine
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

RIGHT SIDE ENGINE AIR INLET DEICE BOOT FAILED, AMBER LIGHT.  RE-ATTEMPTS AT DIFFERENT POWER SETTINGS, ALL FAILED.  RETURNED TO DENVER.  INSTALLED SERVICEABLE RT ENGINE AIR INLET PRESSURE SWITCH.  OPS CHECK GOOD.
